# SDR IPXA13M79138

- Difficulty date: June 12, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 45,317 hours, 9,414 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: WSP0791501
- Condition: Corroded
- Location: Bs 475
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, RCB AREA FLOOR PANEL CORRODED AT BS 475 LBL 75.  R & R RCB FLOOR PANEL IAW DWG SP11530078-7005.
